Volume 9, Issue 2
A Remark on Monge-Ampere Equations in Nonstrictly Convex Domains

Lijiang Lu

J. Part. Diff. Eq., 9 (1996), pp. 97-102.

Preview Full PDF BiBTex 0 170
  • Abstract

In this paper, we discuss the regularity of the weak solutions and the existence of the classical solutions for Monge-Ampère equations on the bounded convex domains possessing uniform parabolic support. This paper improves the conclusion of [1].

  • History

Published online: 1996-09

  • AMS Subject Headings

  • Cited by